# SDR 2022FA0000547

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: General aviation
- Aircraft: N629SA
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42AC011
- Aircraft time: 3,420 hours
- Engine: Thielt TAE1250299
- Engine time: 269 hours
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

ON SIMULATED SINGLE ENGINE APPROACH, (R/H ENGINE PULLED TO IDLE, L/H ENGINE FULLY OPERATIONAL) L/H ENGINE STOPPED TURNING. AIRCRAFT CONTINUED TO THE GROUND AND LANDED WITH ONLY THE R/H ENGINE OPERATING. PULLED FADEC DATA AND SENT TO CONTINENTAL FOR EXAMINATION. OFFICIAL DETERMINATION WAS THE YAWING ACTION CAUSED FUEL TO GO OUTBOARD FROM THE FUEL PICKUP IN THE TANK, CAUSING THE PICKUP TO SUCK AIR AND DROP FUEL PRESSURE, RESULTING IN FADEC SHUTTING THE ENGINE DOWN. FUEL ONBOARD WAS 12 GALLONS ON LEFT SIDE AND 11 GALLONS ON RIGHT SIDE. THERE IS NO MINIMUM FUEL QUANTITY PUBLISHED IN AFM FOR SINGLE ENGINE APPROACHES. DISCUSSED WITH OTHER FLIGHT SCHOOLS AND THIS IS NOT THE FIRST OCCURRENCE OF THIS SITUATION
